# SDR DALA2015052103409

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 7-9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT EXTERNAL FUSELAGE SKIN FWD NOSE AREA NEAR THE FWD NOSE JACKING POINT.  THE EXISTING REPAIR HAD 1 FASTENER LOCATION ELONGATED THROUGH DOUBLER TRIPLER SKIN, INTERNAL DOUBLER AND FRAME. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN 22" BELOW RT LOWER STR AT LOWER FUSELAGE FROM FRAME 7 TO FRAME 9 IAW ER/A 535598-14, REV A AND PRI 535599-14, REV O AND REV 1.
